Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 37, Issue 1, March 2022  pp. 1–12.

Refinements of opial type inequalities in two variables

Authors:  Hüseyin Budak and Mehmet Zeki Sarikaya
Author institution:Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce, Turkey

Summary:  In this paper, we establish some generalized Opial type inequalities in two independent variables for two functions. Moreover we give refinement of Opial inequality in two variables obtained by G. S. Yang in 1982.

Contents   Full-Text PDF